MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL
Model Number 421910
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 2 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
End user reports in the current market unit he has already found qty 2 misaligned is lot 5a00617.He "caths 5 x a day for retention from bph.He states the coude tip and the notch on the funnel end are not perfectly aligned on all catheters.He said this is misaligned by varying degrees, mentioning some are off by 20 degrees sometimes 90 degrees or sometimes even more than 90 degrees.He said 60-70% of them are all aligned well in all his orders but the rest are not.He said when he first started cic and using this product, again about 3-4 yrs ago, he did not realize this misalignment issue and said he remembers it was painful and uncomfortable with insertion of one and felt like there was a sharpness when he was inserting and did say he did experience a "little bit of bleeding" which resolved shortly.He then saw it was due to the misalignment.He knows to keep the coude tip up when inserting and at the time, he was relaying on the notch.He said he learned really quick to not rely on the notch on the funnel and just takes account the misalignment to keep the coude tip itself pointing upwards with insertion and then they work fine for him.".

Brand Name
GENTLECATH
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24625921
Report Number3005778470-2026-00528
Device Sequence Number15746600
Product Code GBM
UDI-Device Identifier30768455153825
UDI-Public30768455153825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421910
Device Lot Number5A00617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale